D. Alazard and P. Apkarian, Exact observer-based structures for arbitrary compensators, Int. J. Robust Nonlinear Control, vol.9, issue.2, pp.101-118, 1999.

D. Banjerdpongchai and J. P. How, Convergence analysis of a parametric robust H 2 controller synthesis algorithm, Proc. IEEE CDC, pp.1020-1025, 1997.

A. Ben-tal and A. Nemirovski, Lectures on modern convex optimization, MPS-SIAM Series on Optimization, 2001.

D. P. Bertsekas, Nonlinear Programming: Second Edition, Athena Scientific, 1999.

J. P. How and D. Banjerdpongchai, Parametric robust H ? controller synthesis: comparison and convergence analysis, Proc. IEEE ACC, pp.2403-2404, 1998.

E. Ghaoui and V. Balakrishnan, Synthesis of fixedstructure via numerical optimization, Proc. IEEE CDC, pp.2678-2683, 1994.

K. Goh, M. G. Safonov, and G. P. Papavassilopoulos, Global optimization for the biaffine matrix inequality problem, J. Global Opt, vol.7, pp.365-380, 1995.

J. W. Helton and O. Merino, Coordinate optimization for bi-convex matrix inequalities, Proc. IEEE CDC, pp.3609-3613, 1997.

T. Iwasaki, The dual iteration for fixed-order control, IEEE TAC, vol.44, issue.4, pp.783-788, 1999.

C. Kanev, M. Scherer, B. Verhaegen, and . Schutter, Robust output-feedback controller design via local BMI optimization, Automatica, vol.40, pp.1115-1127, 2004.

A. Masubuchi, N. Ohara, and . Suda, LMI-based controller synthesis: a unified formulation and solution, Int. J. Robust Nonlinear Control, vol.8, pp.669-686, 1998.

Y. Nesterov and A. Nemirovski, Interior point polynomial methods in convex programming : theory and applications, 1994.

E. Ostertag, Less conservative H 2 /H ? design of dynamic output-feedback controllers via LMI's, ECC, 2009.

C. W. Scherer, An efficient solution to multi-objective control problem with LMI objectives, Systems & Control Letters, vol.40, pp.43-57, 2000.

C. Stoica, P. Rodríguez-ayerbe, and D. Dumur, Off-line improvement of multivariable model predictive control robustness, Proc. of IEEE CDC, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00257190

H. Tuan and P. Apkarian, Low nonconvexity-rank bilinear matrix inequalities: Algorithms and applications in robust controller and structure designs, IEEE TAC, vol.45, issue.11, pp.2111-2117, 2000.

R. E. Wendell and A. P. Hurter, Minimization of a nonseparable objective function subject to disjoint constraints, Operation Res, vol.24, issue.4, pp.191-203, 1976.